Facebook Pixel
EmpowHER Guest

abnormal mensuration

By Anonymous November 9, 2014 - 12:04am
Rate This

I am getting a heavy flow of mensuration after every few days or probably every week. I am extremely worried. I have been regularly taking crisanta ls since I have pcod. Till now my monthly cycle was normal, but in this recent month I am facing a problem of frequent mensuration even after taking a tablet regularly. Shall I visit a gynac? Please suggest what this problem is

Add a Comment1 Comments



Hi Anonymous and thanks for your question.

This level of frequency is abnormal and you need to see your physician as soon as you can. Your entire medical history, and recently experiences, medications, etc., need to be taken into consideration to determine the cause and solutions to regulate your periods.

Hope that helps,


November 9, 2014 - 11:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.